Commun. Korean Math. Soc. 1999 Vol. 0, No. 0, 233—447
Wu 불변거리 연구에 관하여
김강태
MSC numbers : 32, 53
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 233—286
Modules of Quotients over Commutative Rings
Jaegook Lee, Seog-Hoon Rim
MSC numbers : 16D60, 16D50
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 287—293
A Note on Connectedness of Quasi-Random Graphs
ChangWoo Lee
MSC numbers : 05C80
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 295—299
The Existence of Solution of Semilinear Elliptic Equation
Kwon Wook Kim
MSC numbers : 35J60
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 301—310
A Note on Convertible $(0,1)$ Matrices II
Si-Ju Kim, Taeg-Young Choi
MSC numbers : 15C25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 311—318
On the Existence of Solutions for Some Variational-Like Inequalities
Byung-Soo Lee, Jong Soo Jung
MSC numbers : Primary 49J40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 319—328
White Noise Hyperfunctions
Soon-Yeong Chung, Eun Gu Lee
MSC numbers : 46F15, 46F25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 329—336
A Geometric Criterion for the Weaker Principle of Spatial Averaging
HyukJin Kwean
MSC numbers : 34C29, 35K22, 35K57, 52B
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 337—352
Hyperbolic Convolution Equation in the Beurling's Generalized Distribution Space
Dae Hyeon Pahk, Byung Keun Sohn
MSC numbers : 44A35, 46F10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 353—364
Radicals and Homomorphic Images of $C^*$-Algebras
Hyuk Han
MSC numbers : 46H40, 46J45
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 365—371
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd